Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Sharp stabbing pains in heart

Its happened a few times now, the first was when i was at a gig and the smoke machine came on and i had a huge pain in my chest, it knocked me back and i had to sit down, then just again i was sat down and i got a pain in my chest and when i tried to breathe it got worse, im not overweight and im only young, should i go to the Hospital? Thanks Oh and it just happens, not a reason for it, not that i am running or playing sports Only lasted 10 second but was intense Ahh, been to Docs, she said it sounds like a cramp, and nothing to worry about, thanks to all!
Asked On : Sat, 19 Dec 2009
Answers:  1 Views:  831
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
You should either go to an emergency room or get in to see your doctor ASAP. It could be any thing from heart related or you could be having anxiety attacks. You should DEFINITELY go to the ER if you experience any of the following with the chest pain: shortness of breath chest pressure/tightness sweating nausea vomiting radiating pain (pain in the shoulders/arms/jaw or back) Better to be safe than sorry!
Answered: Sat, 19 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor